Pacific Lutheran University Chorale STUDENT Itinerary April 15th - 19th, 2015

WED, April 15	PLU – Longview, WA
3:15pm	Meridian Transportation Charter bus arrives at MBR. Students who do not have a 1:45 class load luggage. Concert attire should NOT be loaded under the bus. Keep it in a garment bag in the main cabin. Check with Kaylea Bies before boarding the bus. You will get a final itinerary.
3:45pm	Bus Departs PLU for Longview Community Church. Aprx. 1 ½ hr drive.
5:15-6:00pm	Arrive at Church. Kaylea will show you where to drop your bags, then go immediately to the sanctuary for rehearsal.
6:00-6:45pm	Dinner provided by the church, followed by change into concert attire.
7:30pm	CONCERT: Longview Community Church
9:00-9:30pm OVERNIGHT	Depart with hosts for home stays. Staff and driver in Quality Inn & Suites.

THU, April 16	Vancouver/Portland area
7:45am	Have breakfasts with the hosts then they take you to RA Long High School by 7:45am . (3 min drive across the river from the Church).
7:55-8:50am	RA Long High School exchange.
9:00am-noon	Early snack break in Camas? Arrive at Union HS in Camas, WA by noon. Approximate 1 hour drive
12:10-1:15pm	Exchange in Choral Room at Union High School.
1:15-2:15pm	Drive to Heritage High School in Vancouver, WA Approximate 20 min drive with short lunch stop.
2:30-3:30pm	Exchange with Heritage High School
3:30-4:00pm	Drive to Gethsemane Lutheran Church. Approximate 30 min drive
4:30-5:30pm	Rehearsal at Gethsemane Lutheran Church

5:30-6:15pm	Dinner provided by the Church, followed by change into Concert Attire.
7:30pm	CONCERT: Gethsemane Lutheran Church
9:00pm OVERNIGHT	Meet hosts from church for Home stays Staff and driver at Ramada Portland East: 9707 SE Stark St. I-205 at exit 21A, Portland, OR 97216. Booked online (503) 252 4700

FRI, April 17	Portland-Salem, OR
Morning	Breakfast with host families. Meet back at the church for departure by 7:30am. [DRESS - smart casual)
7:30am	Depart for Salem, approx. 1 hour drive.
9:18-10:30am	Sing for McNary School.
10:30-11:00am	Drive to Sprague High School. Approximate 30 min. drive.
11:30-12:30pm	Sing for Sprague High School. After, Conductor David Brown will provide pizzas for us.
Afternoon	We visit the Capitol Building. <i>Approx. 15 min drive</i> . We will be doing self-guided tours; brochures will be at the Visitors Kiosk on the the first floor. They ask not to bring any backpacks, so please leave them on the bus. Willamette University is across the street, south of the Capitol Building, so you can also explore the campus before the exchange.
Before 4:00pm	Walk to Willamette University: 900 State St., Salem, OR 97301. You can stop by the bus to retrieve anything you need before the exchange.
4:10-5:00pm	Exchange with Willamette University Choir.
5:00-5:10pm	Drive to St. Mark Lutheran Church. Approximately 10 min. drive.
5:20-6:15pm	Rehearsal at St. Mark Church
6:15-6:45pm	Dinner Break provided by the church.
6:45-7:15pm	Concert preparation time (i.e. changing, etc)
7:30pm	CONCERT at St. Mark Lutheran Church

9:00pm	Leave concert for home stays provided by the church. Staff & driver at
	Best Western Plus Mill Creek Inn

SAT, April 18	Salem-Portland-Marylhurst, OR
Morning	Breakfast with host families. Meet back at the church for departure by 9:30am.
	[DRESS – Sunday dress.] Aprx 1 hr drive back to Portland
10:30-12:30pm	Free time in downtown Portland to explore and get lunch on your own.
12:30pm	Depart from designated meeting point for the Grotto. <i>Aprx 20 min. drive</i> . Upon arrival some time to see the Sanctuary and some of the gardens.
1:15pm	Meet in the main chapel to prepare for concert.
2:00-2:45pm	Concert: The Grotto Main Chapel. This will be our own concert, not just part of a mass.
3:00 pm	Depart the Grotto for Marylhurst University. Aprx. 30 min. drive.
3:30-4:30pm	Rehearsal at St. Anne's chapel on campus.
4:30pm	Depart for group hotel, check in, catch a quick dinner then change into concert attire.
6:45pm	Depart hotel to St. Anne's Chapel and the concert.
7:30-9:30pm	CONCERT: St. Anne's Chapel, Marylhurst University Campus, shared with Marylhurst Chamber Choir.
OVERNIGHT	Entire group stays at the hotel, Lake Oswego Fairfield Inn and Suites.

SUN, April 19	Lake Oswego-PLU
Morning	Breakfast at hotel then check out.
9:30am	Depart for West Linn Lutheran Church. Approximately 20 min drive
10:45am-11:45am	Participate in Sunday service.
Noon-1pm	Church provides a light lunch.

AFTERNOON	After lunch change into comfortable clothes for the aprox. 2 ½ hour drive back to PLU.
~3:30pm	Arrive back home at PLU.

TOTAL TOUR: 4 nights, 5 days

• Performances: 5

• Exchanges/Schools: 6

Hotels: 1

Homestays: 3

• Meals provided: 4 breakfasts, 2 lunches, 3 dinners

Important contacts

Shirley Garrison (253) 905-3745

• Lauren Whitham (Conductor) (253)-720-2448

Kaylea Merrill (Student liaison) (360)516-3941

Hotels, Restaurants, and Other Important Numbers

Quality Inn & Suites:

723 7th Ave. Longview WA 98632. Phone: (360) 414-1000

Ramada Portland East:

9707 SE Stark St. Portland, OR 97216. Phone: (503) 252-4700

Best Western Plus Mill Creek Inn:

3125 Ryan Dr. SE, Salem OR 97301. Phone: (844) 265-6930

Lake Oswego Fairfield Inn and Suites:

6100 SW Meadows Rd, Lake Oswego, OR, 97035. Phone: (503) 760-7557.

Performance Venues

Longview Community Church:

2323 Washington Way, Longview, WA 98632 Phone: (360) 423-6380

Gethsemane Lutheran Church:

11560 SE Market St, Portland, OR 97216 Phone: (503) 256 1835

St. Mark Lutheran Church:

790 Marion St. NE (Marion & Winter) Salem, Oregon 97301 Phone: (503) 588-0141

The Grotto:

8840 NE Skidmore St, Portland, OR 97220 Phone: (503) 254-7371

St. Anne's Chapel, Marylhurst University: 17600 Pacific Hwy, Marylhurst, OR 97036

West Linn Lutheran Church: 20390 Willamette Dr, West Linn, OR 97068 Phone (503) 656 0110